Miraphen PSE

Active Ingredient(s): Guaifenesin + Phenylephrine
Category: Allergies, Cough & Cold

Guaifenesin, sold under the brand name Mucinex, among others,[3] is a medication used as an expectorant, intended to help cough out phlegm from the airways.[3] Chemically it is an ether of guaiacol and glycerine. It is unclear if it decreases coughing.[3] Use is not recommended in children less than 6 years old.[4] It is often used in combination with other medications.[3] It is taken by mouth.[3] ... [wikipedia]

3 Discussions

Popular Topics

Pseudoephedrine 60mgTriprolidine2.5mg

want to know the indian company which are the largest manufacturer of this composition ## i am requiring tablet with the...

6 REPLIES
pseudoephedrine

## what is pseudo ephedrine for? ## need 4 hour, equate brand, pseudophedrine. previous and current sinus conditions, wa...

3 REPLIES
pseudoephedrine white tablet with 44 527 written on one side

oval long white tablet with 44 527 written on one side is it pseudoephedrine or what mg of psd is n it ## 44 527 is Acet...

3 REPLIES
pseudovnt

Capsule, rust/light blue with Ethex 096 on capusule, substituted for Entex PSE. Is this correct? ## Yes, just a generic ...

2 REPLIES
Pseud/Chlorph/Methscop*

Oblong White With CYP and one side and 282 on the other ## Cypress Pharmaceuticals Pill Info Click Here ## This medicati...

2 REPLIES
pseudoephedrine pill 24hrs

is oblong white and has RX724 printed on it. sulfate or hydrochloride? ## RX724 is not found in a data search base clini...

2 REPLIES
pseudovent

## I'm looking to find out the number of pills and number of days in a typical prescription of Pseudovent. Anyone? #...

2 REPLIES
Pseudo barh barh palsy. Tryptomer 25mg daily

I have 25mg triptomer once a day.today I have taken two by mistake. That is 50mg. Will it b harmful in any way ## I am 7...

1 REPLY
pseudoephedrine sulfate

Do I need a perscription for claritin d 24 hour? ## @big t, Even though the packaging says "prescription strength...

1 REPLY
pseudchlorph

What's it used for? ## This is actually a combination drug. It combines (120 mg) of Pseudoephedrine + (8 mg) of Chlo...

1 REPLY